# SDR AALA2019042329004

- Difficulty date: April 21, 2019
- Submitted: May 3, 2019
- Operation: Air carrier
- Aircraft: N775AN
- Make and model: Boeing 777223
- Aircraft serial: 29584
- Aircraft time: 82,029 hours, 9,930 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4100945A
- Part serial: 0551
- Condition: Failed
- Location: Recirculation
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: H

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RATTLING NOISE ABOVE ROW 26, ACCOMPANIED BY RECIRCULATION FAN STATUS MESSAGE AND ELECTRICAL SMELL. TURNED UPPER RECIRCULATION FANS OFF AND BURNING SMELL DISAPATED AND RATTLING NOISE STOPPED. ***SUPPLEMENTAL INFORMATION: MAINTENANCE INSTALLED SERVICEABLE AFT R/H RECIRC FAN IAW 21-25-01.
